Asymptotic behavior for minimizers of a Ginzburg-Landau-type functional in higher dimensions associated with n-harmonic maps

Hong M.-C. (1996) Asymptotic behavior for minimizers of a Ginzburg-Landau-type functional in higher dimensions associated with n-harmonic maps. Advances in Differential Equations, 1 4: 611-634.

Author Hong M.-C.
Title Asymptotic behavior for minimizers of a Ginzburg-Landau-type functional in higher dimensions associated with n-harmonic maps
Journal name Advances in Differential Equations   Check publisher's open access policy
ISSN 1079-9389
Publication date 1996-01-01
Sub-type Article (original research)
Volume 1
Issue 4
Start page 611
End page 634
Total pages 24
Subject 2603 Analysis
2604 Applied Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 21 Sep 2015, 20:15:49 EST by Anthony Yeates